Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
86 kg151 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 86 kg and is 151 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

86 kg151 cm
BMI = kg/m²
2.Easy
10053SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 100/53 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 100 mmHgDBP 53 mmHg
MAP = mmHg
3.Medium
E2 / 4+V4 / 5+M? / 6GCS 10?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 10, with E2 and V4. What motor score M was recorded, and which response does it describe? Give the number.

GCS 10E2V4
M =
4.Medium
10266SBPDBPmmHgHR 82/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 82/min and a blood pressure of 102/66 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 82/minBP 102/66 mmHg
SI =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 85 kg and is 194 cm tall. Calculate the BMI and click the WHO weight category.

85 kg194 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has blue or pale skin all over, no heartbeat, no response to stimulation, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. BMI = 37.7 kg/m²
  2. 2. MAP = 69 mmHg
  3. 3. M = 4
  4. 4. SI = 0.8
  5. 5. healthy weight
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.